# SDR IPXA2018073032193

- Difficulty date: July 9, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONG 7L SPLICE FITTING IS CRACKED AT STA 5-123. REMOVED, FABRICATED AND REPLACED LONG 7L SPLICE FITTING AT STA 5-123 IAW DWG A5A7112 AND SRM 51-33-01. (MINOR)
